Geodesics and crossing brownian motion in a soft poissonian potential
Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 4, p. 509-529
@article{AIHPB_1999__35_4_509_0,
     author = {W\"uthrich, Mario V.},
     title = {Geodesics and crossing brownian motion in a soft poissonian potential},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {4},
     year = {1999},
     pages = {509-529},
     zbl = {0943.60080},
     mrnumber = {1702240},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1999__35_4_509_0}
}
Wüthrich, Mario V. Geodesics and crossing brownian motion in a soft poissonian potential. Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 4, pp. 509-529. http://www.numdam.org/item/AIHPB_1999__35_4_509_0/

[1] S. Agmon, Lectures on Exponential Decay of Solutions of Second-order Elliptic Equations: Bounds on Eigenfunctions of N-Body Schrödinger Operators, Mathematical Notes 29, Princeton University Press, Princeton, 1982. | MR 745286 | Zbl 0503.35001

[2] R. Carmona and B. Simon, Pointwise bounds on eigenfunctions and wave packets in N-body quantum systems, Commun. Math. Phys. 80 (1981) 59-98. | MR 623152 | Zbl 0464.35085

[3] M.I. Freidlin and A.D. Wentzell, Random Perturbations of Dynamical Systems, Springer, New York, 1984. | MR 722136 | Zbl 0522.60055

[4] M. Giaquinta and S. Hildebrandt, Calculus of Variations I and II, Springer, Berlin, Heidelberg, 1996. | MR 1368401 | Zbl 0853.49001

[5] J.M. Hammersley and D.J.A. Welsh, First passage percolation, subadditive processes, stochastic networks, and generalized renewal theory, in: Bernoulli, Bayes, Laplace, Anniversairy Volume, Springer, 1965, pp. 61-110. | MR 198576 | Zbl 0143.40402

[6] H. Kesten, Aspects of first-passage percolation, in: P.L. Hennequin, ed., Ecole d'été de Probabilités de St. Flour XIV-1984, Lecture Notes in Math., Vol. 1180, Springer, 1985, pp. 125-264. | MR 876084 | Zbl 0602.60098

[7] T.M. Liggett, Interacting Particle Systems, Springer, New York, 1985. | MR 776231 | Zbl 0559.60078

[8] R. Meester and R. Roy, Continuum Percolation, University Press, Cambridge, 1996. | MR 1409145 | Zbl 0858.60092

[9] A. Sarkar, Co-existence of the occupied and vacant phase in boolean models in three and more dimensions, Adv. Appl. Prob. 29 (1997) 878-889. | MR 1484772 | Zbl 0903.60086

[10] A.S. Sznitman, Shape theorem, Lyapounov exponents and large deviations for Brownian motion in a Poissonian potential, Commun. Pure Appl. Math. 47 (12) (1994) 1655-1688. | MR 1303223 | Zbl 0814.60022

[11] A.S. Sznitman, Brownian Motion, Obstacles and Random Media, Springer Monographs in Mathematics, Berlin, Heidelberg, 1998. | MR 1717054 | Zbl 0973.60003

[12] M.P.W. Zerner, Directional decay of Green's function for a nonnegative potential on Zd, Ann. Appl. Prob. 8 (1) (1998) 246-280. | MR 1620370 | Zbl 0938.60098